# SDR 96ZZZX3806

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2336V
- Make and model: Piper PA-31
- Aircraft serial: 31135
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Broke
- Location: Rt Mlg Door Act
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSTALLED 'AERO CRAFTERS' CABIN HEATER MOD STC NR SA240CH.  AFTER 42 FLIGHT HOURS, THE RIGHT GEAR DOOR CLOSED.  HYDRAULIC FITTING BROKE AT ACTUATOR.  FOUND THE SKEET HOSE INSTALLED IN FORWARD PART OF WHEELWELL INTERFERED WITH FREE MOVEMENT OF HYDRAULIC HOSE CAUSING STRESS TO FITTING.  USED 90-DEGREE FITTING AND SHORTER HOSE TO CORRECT PROBLEM.  HEATER KIT INSTALLED TO RIGHT ENGINE ONLY.  RECOMMEND SPECIAL NOTICE BE GIVEN TO HOSE REACTION AFTER KIT INSTALLATION.
